# SDR 2007UALA04614

- Difficulty date: November 8, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 59,526 hours, 35,239 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58791
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EEL LIGHTS INOP.  REPLACED POWER CABLE JUMPER.
